# SDR AALA2020010219025

- Difficulty date: December 29, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 26,181 hours, 10,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L ANNUNCIATED ON FLIGHT ATTENDANT'S PANEL "CHECK DOOR PRESSURE". MAINTENANCE SERVICED DOOR ASSIST BOTTLE AT 4L DOOR TO PROPER PRESSURE PER AMM 52-10-00.
